Alert archive / Wyoming / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 43, NWS Cheyenne, WY

June 16, 2011Albany County, Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2011, 6:27 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 6:27 PM MDT (00:27 UTC)
Expired
Jun 16, 2011, 7:15 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 35 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 6:56 PM MDTHAIL 0.526 W Cheyenne, WYESTIMATED 3 INCHES ACCUMULATED ON INTERSTATE 80 SUMMIT.
Jun 16, 7:05 PM MDTHAIL 0.2520 Wnw Cheyenne, WYSOME MARBLE SIZED...BUT MOSTLY PEA. STRONG WINDS...HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 1:55 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4315 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS55 KCYS 170027
SVRCYS
WYC001-021-170115-
/O.NEW.KCYS.SV.W.0043.110617T0027Z-110617T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
627 PM MDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
  WEST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 715 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  VEDAUWOO...OR 11 MILES SOUTHEAST OF LARAMIE...AND MOVING NORTHEAST
  AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VEDAUWOO...BUFORD...FEDERAL...HORSE CREEK...AND CROW CREEK.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 316 AND
340.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4151 10499 4119 10483 4104 10548 4128 10559
TIME...MOT...LOC 0027Z 246DEG 32KT 4118 10545
WIND...HAIL 60MPH 1.00IN

$$

MAZUR
2 follow-up statements
536 
WWUS55 KCYS 170054
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT THU JUN 16 2011

WYC001-021-170115-
/O.CON.KCYS.SV.W.0043.000000T0000Z-110617T0115Z/
ALBANY WY-LARAMIE WY-
654 PM MDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 715 PM MDT...

AT 651 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
FEDERAL...OR 21 MILES EAST OF LARAMIE...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  FEDERAL AND HORSE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4133 10541 4151 10499 4119 10483 4108 10533
TIME...MOT...LOC 0054Z 246DEG 32KT 4128 10516
WIND...HAIL 60MPH 1.00IN

$$
748 
WWUS55 KCYS 170113
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
713 PM MDT THU JUN 16 2011

WYC001-021-170123-
/O.EXP.KCYS.SV.W.0043.000000T0000Z-110617T0115Z/
ALBANY WY-LARAMIE WY-
713 PM MDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES WILL EXPIRE AT 715 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS UP TO 55 MPH ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

LAT...LON 4133 10541 4151 10499 4119 10483 4108 10533
TIME...MOT...LOC 0113Z 246DEG 32KT 4135 10495

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:58 PM MDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 16, 2:58 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
258 PM MDT THU JUN 16 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE EAST AND NORTHEAST
ACROSS THE EASTERN CWA THIS AFTERNOON AND EVENING AS A SURFACE COOL
FRONT AND UPPER SHORTWAVE PASS OVER THE REGION. THE STORMS SHOULD
EXIT THE EASTERN PARTS OF THE CWA LATER THIS EVENING BUT SOME RESIDUAL
CONVECTION STILL POSSIBLE. MAIN TROUGH AXIS WILL MOVE ACROSS FRIDAY
MORNING WITH COOLER TEMPERATURES. CYCLONIC FLOW ACROSS THE PACIFIC
NORTHWEST WILL CONTINUE TO BRING IMPULSES OVER THE REGION THROUGH
SATURDAY WITH ASSOCIATED CHANCES FOR CONVECTION...MAINLY ON SATURDAY.
TEMPERATURES WILL REMAIN MILD ON SATURDAY.

.LONG TERM...SUNDAY THROUGH THURSDAY
THERE ARE SOME MINOR 12Z MODEL DIFFERENCES WITH REGARDS TO THE UPPER
LEVEL FEATURES...BUT THE OVERALL PATTERN LOOKS SIMILAR TO THE 00Z
MODEL RUN. A LONG WAVE TROUGH WILL PREVAIL OVER THE INTERMOUNTAIN
WEST AND OVER THE ROCKIES/HIGH PLAINS SUNDAY AND MONDAY. BOTH THE
GEM AND ECMWF MAINTAIN A CLOSED LOW MOVING FROM UTAH ACROSS
COLORADO AND NORTHEAST ACROSS NEBRASKA...WITH THE ECMWF FASTER
THAN THE GEM. GENERALLY FAVORED A CONSENSUS APPROACH TO THE
GRIDS...WITH THE TROUGH EXITING THE CWA BY WEDNESDAY AND RIDGE OUT
WEST BECOMING THE DOMINANT FEATURE ON THURSDAY. EXPECT UNSETTLED
WEATHER WITH SCATTERED MAINLY DIURNAL SHOWERS/TSTORMS SUNDAY
THROUGH TUESDAY...FOLLOWED BY MORE ISOLATED CONVECTION ON
WEDNESDAY AND THURSDAY OVER THE NORTHERN CWA AND SOUTHERN LARAMIE
RANGE. A PACIFIC COLD FRONT WILL BE MOVING EAST THROUGH THE CWA ON
SUNDAY...WITH BELOW NORMAL TEMPERATURES MONDAY AND TUESDAY DUE TO
CYCLONIC FLOW ALOFT AND PRECIPITATION. TEMPERATURES WILL MODERATE
TO SEASONAL NORMALS WEDNESDAY AND THURSDAY.

&&

.AVIATION...18Z TAF ISSUANCE
SCATTERED SHOWERS AND TSTORMS DEVELOPING OVER SOUTHEAST WYOMING
WILL MOVE EAST AND NORTHEAST INTO THE NEBRASKA PANHANDLE THROUGH
EARLY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
WITH HAIL AND STRONG/GUSTY WINDS. THERE WILL BE BRIEF PERIODS OF
MVFR TO LOCAL IFR CIGS/VSBYS ASSOCIATED WITH THE TSTORMS. THE
CONVECTION WILL LINGER THROUGH LATE THIS EVENING BEFORE ENDING.
STILL CONCERNED ABOUT LOW CLOUDS AND PATCHY FOG FOR PORTIONS OF
THE NEBRASKA PANHANDLE DUE TO MOIST NORTHEAST TO EAST LOW LEVEL
FLOW. WENT WITH LOW END MVFR CIGS/VSBYS AT KBFF...KSNY AND KAIA
BETWEEN 06Z AND 12Z. WESTERLY WINDS WILL BECOME GUSTY ON FRIDAY...
WITH GUSTS OF 25 TO 35 KT FORECAST.

&&

.FIRE WEATHER...
SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE PLAINS
THROUGH EARLY THIS EVENING BRINGING WETTING RAIN. NO CONCERNS
ANTICIPATED THROUGH THE WEEKEND WITH NON-CRITICAL FUELS AND MILD
TEMPERATURES.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT THROUGH THIS WEEKEND FOR THE
UPPER NORTH PLATTE RIVER DUE TO SNOW MELT AND RUNOFF FROM THE
SIERRA MADRE AND SNOWY RANGES. SCATTERED SHOWERS AND THUNDERSTORMS
WILL CONTINUE THIS AFTERNOON AND EVENING. THE HEAVIER RAINFALL
WILL BE EAST OF THE LARAMIE RANGE WITH LOCALLY 1 TO 2 INCHES OF
RAIN POSSIBLE. A QUARTER TO ONE HALF INCH OF RAIN IS POSSIBLE
WEST OF THE LARAMIE RANGE. THE RAINFALL WILL CONTRIBUTE TO SMALL
RISES ON THE LOWER NORTH PLATTE RIVER AND CAUSE BANKFULL STAGES
OVER THE OTHER RIVERS AND STREAMS IN THE EASTERN CWA. SCATTERED
SHOWERS AND AFTERNOON THUNDERSTORMS WILL BE OVER THE REGION
SATURDAY THROUGH EARLY NEXT WEEK. THE RATE OF SNOW MELT WILL
DECREASE SLIGHTLY THIS WEEKEND AND EARLY NEXT WEEK AS MOUNTAIN
TEMPERATURES WILL BE COOLER...HOWEVER THE HIGH WATER LEVELS WILL
CONTINUE. FLOOD WARNINGS REMAIN IN EFFECT FOR THE NORTH PLATTE
RIVER AT HENRY AND MITCHELL.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER...EMANUEL
LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 16, 2:12 PM MDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
212 PM MDT THU JUN 16 2011

NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119-
171200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP EAST OF THE LARAMIE RANGE
EARLY THIS AFTERNOON AND MOVE EAST AND NORTHEAST INTO THE WESTERN
NEBRASKA PANHANDLE THROUGH LATE THIS AFTERNOON AND EARLY EVENING.
SOME OF THE STORMS WILL BE SEVERE WITH LARGE HAIL...DAMAGING WIND
GUSTS AND HEAVY RAINFALL. THE THUNDERSTORMS WILL DIMINISH LATER
THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM
THIS EVENING FOR MUCH OF SOUTHEAST WYOMING AND ALL WESTERN NEBRASKA
PANHANDLE COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE NORTH PLATTE RIVER IN GOSHEN AND SCOTTS BLUFF
COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND
EARLY THIS EVENING. PLEASE RELAY YOUR REPORTS OF SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE IN CHEYENNE.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ103>105-109>116-171200-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
212 PM MDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
OVER SOUTH CENTRAL WYOMING AND MOVE TO THE NORTHEAST. SOME OF THE
STORMS WILL BE STRONG AND PRODUCE SMALL HAIL...GUSTY WINDS AND
MODERATE RAINFALL. THE THUNDERSTORMS WILL DIMINISH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
ARE FORECAST FOR SATURDAY THROUGH MONDAY. MINOR TO MODERATE FLOODING
WILL CONTINUE ON THE RIVERS FLOWING OUT OF THE SNOWY AND SIERRA
MADRE RANGES.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND
TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Local storm report, Jun 16, 5:27 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
527 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     NON-TSTM WND DMG BAYARD                  41.76N 103.32W
06/16/2011                   MORRILL            NE   EMERGENCY MNGR

            POWER LINES DOWN ON HILL 62A

&&

GCLAYCOM
Special weather statement, Jun 16, 6:09 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT THU JUN 16 2011

WYZ106-114>117-170115-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE
FOOTHILLS WY-
609 PM MDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 715 PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF WOODS LANDING...OR 29 MILES
SOUTHWEST OF LARAMIE...MOVING NORTHEAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LARAMIE...
  HORSE CREEK...
  IRON MOUNTAIN...
  CROW CREEK...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 307 AND
326.

MAZUR
Local storm report, Jun 16, 6:11 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
611 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             1 S KIMBALL             41.22N 103.66W
06/16/2011  E1.00 INCH       KIMBALL            NE   LAW ENFORCEMENT

            INTERSECTION OF INTERSTATE 80 AND HIGHWAY 71.

&&

GCLAYCOM
Local storm report, Jun 16, 6:12 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     FLASH FLOOD      SCOTTSBLUFF             41.87N 103.66W
06/16/2011                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            INTERSECTION OF 5TH AND OVERLAND CLOSED WITH 6 TO 7
            INCHES OF WATER.

&&

BCHAPMAN
Local storm report, Jun 16, 6:16 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     SCOTTSBLUFF             41.87N 103.66W
06/16/2011                   SCOTTS BLUFF       NE   TRAINED SPOTTER

            SPOTTER REPORTED SEVERAL GOOD SIZED TREES BLOWN OVER IN
            THE SCOTTSBLUFF AREA. ESTIMATES WINDS TO HAVE BEEN 60 TO
            65 MPH.

&&

BCHAPMAN
Special weather statement, Jun 16, 6:19 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT THU JUN 16 2011

NEZ054-055-170045-
CHEYENNE NE-KIMBALL NE-
619 PM MDT THU JUN 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN KIMBALL AND
SOUTHWESTERN CHEYENNE COUNTIES UNTIL 645 PM MDT...

AT 615 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF PEETZ...OR 19 MILES
SOUTHWEST OF SIDNEY...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SIDNEY...
  LORENZO...
  BROWNSON...
  SIDNEY AIRPORT...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 48 AND
63.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:32 AM MDTAreal Flood WarningCYSGoshen, Laramie8 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.